MathSciNet Relay Station
MathSciNet bibliographic data
MR2186440 35Q53 (35C05 35L70)
Wazwaz, A. M. Exact solutions to the double sinh-Gordon equation by the tanh method and a variable separated ODE method. Comput. Math. Appl. 50 (2005), no. 10-12, 1685–1696.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement